# SDR SWIA202265323

- Difficulty date: January 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 364 FRAME IS CORRODED BETWEEN STGR 26L TO 25L.     (C-CHECK RO 4/9/2022)    REPAIRED FRAME AT F.S 364 BETWEEN  STGR26L TO 25L IAW MHI REO # 670-53-21-687 REV-A DATED 2016/06/06  AND SKYCARD 51-900-1002-SKY.NO CHANGE TO WEIGHT AND BALANCE. REF CONTINUATION CARD FOR WORK PERFORMED.
